# SDR SWIA2020090952400

- Difficulty date: August 2, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R35031241
- Condition: Cracked
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING SEAT RAIL BEAM CAP AT LBL 27, FS 621-574, BEAM WEB FOUND TO BE CRACKED.  C-CHECK RO 9/5/2020.  REMOVED AND REPLACED LBL 27, FS 621-574, BEAM WEB IAW AMM SRM.
